# SDR SWAA2016072754285

- Difficulty date: July 8, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD AFT SUPPORT FITTING CRACKED BETWEEN RSS 215 TO 230.    R & R THE SUPPORT FITTING IAW SRM AND DWG.
